# SDR 2000UALA00705

- Difficulty date: November 17, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 20,722 hours, 4,131 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT 27G IS INOP.  *S/D*  FOUND CONNECTOR LOOSE.  SECURED CONNECTOR, OP CHECKS GOOD.
